# SDR FDEA200910033464

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 48,888 hours, 20,253 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Circuit Board
- Part number: 211734220
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULTED, RAN QRH CHECKLIST.  APU  FAULT LIGHT REMAINED ON. SINCE SINGLE GEN OPS RETURNED TO ICT.  CREW REPORTED THAT APU DID AUTO SHUTDOWN AND IAW CHECKLIST THEY WERE NOT DIRECTED TO TAKE SWITCH TO OFF.  THEY TRIED TO RESTART WITH NO LUCK.  WHEN ACFT ARRIVED AT GATE APU DOOR WAS OPEN WITH APU  OFF.  PERFORMED BITE TEST OF APU ECU AND GOT FAULT ON  LAST FLT OF "DOOR SYS" SUSPECT THIS WAS INDUCED BY TRYING TO RESTART.  NEXT FAULT WAS "REVERSE FLOW".  STARTING T/S.  REMOVED AND REPLACED APU SURGE VALVE REMOVED AND REPLACED  WHILE PERFORMING BITE TEST ON APU ECU GOT MINI FLAG  14,  FAILED TOTAL PRESSURE SENSOR.  REMOVED AND REPLACED SAME IAW MM 49-  53-03-2.  RAN APU SEVERAL MINUTES, WITH SEVERAL  DIFFERENT PNEUMATIC AND ELECTRICAL LOADS. APU RUNS  FINE. AFTER SHUT DOWN, CHECKED APU ECU AND FOUND NO  FAULTS.  RAN APU AGAIN TODAY AND FOUND NO FAULTS.  APU OPS  GOOD IAW JRH.  IDG WAS REPLACED WITH 24-20 2181.  REMOVED AND REPLACED LT ENG IDG IAW MM 24-11-01-4.  LEAKS AND OPS GOOD.
